| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
08/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A director reported that following implantation of an intraocular lens (iol) the patient can not see at distance - night or day and the lens was exchanged for a different lens within 5 months after initial implantation.The clinical reason for the explant was unintended myopic.Additional information was received stating in surgeons opinion the surgery was good with refraction and the patient was not able to obtain the good vision.The patient was not hospitalized for the event and there was no patient harm.